# SDR P2EA98260

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emerg Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT EMERGENCY EXIT DOOR FRAME ANGLE CRACKED AT FORWARD SECTION, DEFECT SIZE LENGTH .375 INCH.  REPLACED RIGHT EMERGENCY EXIT DOOR FORWARD FRAME ANGLE AT BS 622 PER SRM 51-10-01 PAGE 1 AND SRM 51-30-2.  (M)
